Journal of the Mathematical Society of Japan

Convexity theorems for Fourier series

Kenji YANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 2 (1962), 119-149.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062059

Digital Object Identifier
doi:10.2969/jmsj/01420119

Mathematical Reviews number (MathSciNet)
MR0144137

Zentralblatt MATH identifier
0108.27403

Subjects
Primary: 42.00

Citation

YANO, Kenji. Convexity theorems for Fourier series. J. Math. Soc. Japan 14 (1962), no. 2, 119--149. doi:10.2969/jmsj/01420119. https://projecteuclid.org/euclid.jmsj/1261062059


Export citation